Volume 14, issue 2 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Coherence for invertible objects and multigraded homotopy rings

Daniel Dugger

Algebraic & Geometric Topology 14 (2014) 1055–1106
Abstract

We prove a coherence theorem for invertible objects in a symmetric monoidal category (or equivalently, a coherence theorem for symmetric categorical groups). This is used to deduce associativity, skew-commutativity, and related results for multigraded morphism rings, generalizing the well-known versions for stable homotopy groups.

Keywords
coherence, invertible object, symmetric monoidal
Mathematical Subject Classification 2010
Primary: 18D10
Secondary: 55Q05, 55U99
References
Publication
Received: 5 March 2013
Revised: 8 October 2013
Accepted: 9 October 2013
Published: 21 March 2014
Authors
Daniel Dugger
Department of Mathematics
University of Oregon
Fenton Hall
Eugene, OR 97403
USA
http://math.uoregon.edu/~ddugger